# SDR XNOA1197

- Difficulty date: August 27, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 37,490 hours, 30,706 cycles
- Engine: Ge CF650C2
- System (JASC): 2200 · Auto Flight System
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI PITCH TRIM INOPERATIVE.  TRANSFERED TO DMI NR 4527, IAW ENA A300 MEL REF 22-11-03, PLACARDS INSTALLED. (STATUS: ORIG/OPEN)
